A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A simple proof of the Hammersley–Clifford theorem

Volume 53 / 2026

Vivek S. Borkar Applicationes Mathematicae 53 (2026), 145-150 MSC: Primary 60G60 DOI: 10.4064/am2577-1-2026 Published online: 23 April 2026

Abstract

Using only elementary facts about conditional independence, a simple proof of the Hammersley–Clifford theorem is given.

Authors

  • Vivek S. BorkarDepartment of Electrical Engineering
    Indian Institute of Technology Bombay
    Powai, Mumbai 400076, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image